# SDR 9608739958

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47145
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CHECK, FOUND CABIN FLOOR PROXIMITY EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACKS AND CONTROL AT ROW 12, OPERATIONAL CHECK NORMAL.
